# SDR YENA2020013060075

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 47,796 hours, 17,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 64505
- Condition: No Test
- Location: Emergency Light
- Part time: 47,796 hours, 17,262 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON BATTERY CAPACITY CHECK (12WL)  THE BATTERY FAIL,  REPLACED THE BATTERY (12WL) IAW AMM 33-51-00.
